# SDR FDEA201810052972

- Difficulty date: October 5, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 86,089 hours, 31,014 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC05045
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE OUTBD FLAP, INBD HINGE, BULLET FAIRING (635EL) INTERNAL BRACKET HAS LOOSE FASTENERS. REMOVED AND REPLACED INTERNAL BRACKET ON FAIRING 635EL, RT WING T/E, O/B FLAP, I/B HINGE REF SRM 51-33-01 VOL 2.
